# SDR QXEA0000554

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 3442 · Weather Radar System
- Part: Radar  Unit
- Part number: 36144778602
- Condition: Failed
- Location: Cockpit
- Part time: 21,203 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOI - ODOR IN COCKPIT APPEARS TO BE COMING FROM RADAR CRT.  REMOVED AND REPLACED RADAR CRT UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
